# SDR ASAA2015041411442

- Difficulty date: April 14, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 19,883 hours, 6,018 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBOARD SUPPORT CHANNEL CRACKED AT STA 540, LBL 2.0.  ACFT GROUNDED. REMOVED MAIN CABIN FLOORBOARD SUPPORT CHANNEL AT STA 540, LBL 2.0 IAW SRM 51-40-02, LOCATED AND DRILLED NEW FLOOR SUPPORT CHANNEL IAW  SRM 51-40-05, INSTALLED NEW FLOORBOARD SUPPORT CHANNEL AT STA 540, LBL 2.0 IAW SRM 51-40-02, REMOVED DOT.
